Jump to ContentJump to Main Navigation

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Fusco, Nicola

Editorial Board Member: Astala, Kari / Colding, Tobias / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Finster, Felix / Gursky, Matthew / Hardt, Robert / Ishii, Hitoshi / Manfredi, Juan / McCann, Robert / Mingione, Giuseppe / Pacard, Frank / Preiss, David / Riviére, Tristan / Schaetzle, Reiner / Kristensen, Jan

4 Issues per year

IMPACT FACTOR gestiegen in 2013: 0.552
5-year IMPACT FACTOR: 0.808

SCImago Journal Rank (SJR): 0.881
Source Normalized Impact per Paper (SNIP): 0.782

Mathematical Citation Quotient 2013: 0.86


Mappings of finite distortion: decay of the Jacobian in the plane

Pekka Koskela1 / Jani Onninen2

1Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35 (MaD), Fin-40014, University of Jyväskylä, Finland. E-mail:

2Department of Mathematics, Syracuse University, Syracuse, NY 13244, USA. E-mail:

Citation Information: Advances in Calculus of Variations. Volume 1, Issue 3, Pages 309–321, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: 10.1515/ACV.2008.013, November 2008

Publication History

Published Online:


We establish the optimal degree of integrability for the reciprocal of the Jacobian determinant of a planar mapping of finite, p-integrable distortion.

Keywords.: Mapping of finite distortion; Jacobian

Comments (0)

Please log in or register to comment.